Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

New sociable numbers


Author: Achim Flammenkamp
Journal: Math. Comp. 56 (1991), 871-873
MSC: Primary 11A25; Secondary 11Y70
MathSciNet review: 1052094
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An exhaustive search has yielded new sociable groups; one of order 9, two of order 8, and the others of order 4.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A25, 11Y70

Retrieve articles in all journals with MSC: 11A25, 11Y70


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1991-1052094-3
PII: S 0025-5718(1991)1052094-3
Keywords: Sociable numbers
Article copyright: © Copyright 1991 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia